MathSciNet Relay Station
MathSciNet bibliographic data
MR405434 57C10 (55D10 20F05)
Sieradski, Allan J. Combinatorial isomorphisms and combinatorial homotopy equivalences. J. Pure Appl. Algebra 7 (1976), no. 1, 59–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement